Blank

Cipro and ranitidine

Common Questions and Answers about Cipro and ranitidine

cipro

I was first diagnosed with prostatitis 18 years ago when I was 20. It was the most severe case that I have had to this day. Frequent urination when I could go, pressure pain in my anus, burning sensation when urinating but my worst symptom was the feeling of having to urinate but nothing would come out. I had the complete physical rectal examanation by urologist, whatever you call the exam where they jam that camera down your penis ( UGHHHH !
I also take zantac for my acid reflux. The cipro label says no antiacids, but specificly does not list ranitidine, the main ingredient in zantac. Can I take my zantac or not, is my question, as I have terrible acid reflux because of nsaids that I take for back and shoulder pain. Thanks so much!
About a week later I actually did start having Heartburn after meals (especially when I eat Spaghetti and generally a large meal) and Acid Reflux (and still do). I also started getting a tenderness feeling around my lower ribcage and middle of chest and whenever I would press on certain spots it would hurt alot. This continued daily, and although the pain wasnt that bad some days it was definetly still there. Ibuprofen didn't help much and after another week I started to get short of breath.
I feel naseated from time to time to the point I can't even eat, stomach feels gasy, I've had diarreah and loose stools, burping and gas. Sometimes I feel better, then not too long later I don't. I feel as if the gasy bloated part is toward the upper right/middle abdomen about an inch above my belly button. I've had darker colored stools (once it was a green color), which are not black but a dark brown mostly, but I have taken pepto bismal.
I recently went back to my doctor, and of course I had my blood drawn once again, had an x-ray of the stomach and an ultra-sound which even looked at my gull blader. As always the answer was, nothing is wrong. At the end of the visit my doctor gave me a new medicine, since the Cipro(antibiotic) she had previously given me had done nothing at all. The new medicine is Metronidazole and upon reaching my home my wife recognized it as a comon medicine given in her country to people with parasites.
In one study, omeprazole-treated patients required significantly fewer additional dilation sessions and had improved dysphagia (painful swallowing) symptom scores compared to the ranitidine-treated group. The presence of esophagitis and benefit of PPIs in these patients supports the idea that PPIs reduce recurrent stricture formation.
I'm so sorry for everyone's suffering. I understand as I've had hives now for five months. They only time they went away and I had relief was on a huge dose of prednisone. I was feeling healthy when they began back in April. I also started getting chills, shooting pains in my toes, a very sore thoat, & swollen lymph glands. I developed a sinus infection which has been treated now with an antibiotic and an antifungal (CT scan shows it's clear).
I have had chronic bacterial infections in my sinuses, tonsels and throat for the past two months and have been on many rounds of antibiotics, my infections are gone but I was left with a strong deep cough and now phlegm and swelling in my throat. No doctors have been able to tell me what it could be, my ear nose throat specialist said it was most likely acid reflux disease, but I don't buy that.
Antihistamines, Atarax, Cortisone creams, Vitamin B12 shots, tons of supplements in general, shaving my diet back to almost nothing, exercise, therapy, wellbutrin, Atavan, Cipro...and the list goes on. I did go to an herbal doctor who had me taking about 40 pills a day. WIthin six months, I had the itching down to one arm. It has been that way ever since, which flare ups around my neck area. I can't sleep on that arm because if I put pressure on it, it itches.
I am having the similar problems. I feel dizzy and then my heart starts racing and I feel like I need to have a bowel movement. It is very scary. This discussion is related to <a href='http://www.medhelp.org/posts/show/235578'>VAGUS NERVE and STOMACH or HEART LURCHES (spasms)</a>.
I'm going through the same thing. Mine starts upper-left and radiates to my breastbone and goes into the center of my back. Has to be the worst pain I've felt. Sitting makes it worse, pacing back and forth makes it better. Overall an 'attack' will last for 3-4 hours. Had an endoscopy, colonoscopy, hidascan/cck and gallbladder removal (due to poor function), bloodwork, etc... The gastro doc blew me off and my regular doc has stated I have IBS. Now I'm on Bentyl so we will see what happens.
Unfortunately, that did not last. I started having the same signs again, and when I tested it was positive again. And ever since I can't get it to be negative again, meaning the candida if that is what I have has become resistant to the supplements that I was using. As I started a new treatment, I will take the test this week-end to see if there is any progress.
MedHelp Health Answers